MathSciNet Relay Station
MathSciNet bibliographic data
MR385994 60G15 (60B10)
Jain, Naresh C.; Marcus, Michael B. Central limit theorems for $C(S)$-valued random variables. J. Functional Analysis 19 (1975), 216–231.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement